Hi Luke I am so sorry to hear of this latest scare - it truly never ends. As I always say, once a cancer patient always a cancer patient. I get horribly scared every year when I go for my mammogram. This year they wanted extra pics, and I was a wreck. Everything turned out fine, but honestly, I understand how you feel. Sometimes you just wait for the other shoe to drop. You do need to stay strong for your boyfriend. I am so sorry to hear this about him!!! Do you have a support group you could join? I am in one with 8 beautiful bc survivors, who honestly keep me sane. We all share the same scares and a lot of the same after chemo symptoms. I am sending you a hug cyber hug and hope and pray that everything stays well with your health. God Bless ~ JennaView Thread
Rachel, I am so sad how this site has deteriorated and so many friends don't post here anymore because of all the crazy issues. I am trying to be patient, but am so annoyed! Does anyone care out there?????View Thread
Hi Mark, I do not have any experience with that drug, but taxol gave me similar issues. My feet hurt, were hot and numb about 4-5 days after chemo. Hopefully someone here will respond. Also, I sure hope the spam with disappear as I fear it is keeping people who really want to talk from posting. What type of pain meds is she on? I will pray the symptoms lesson for her. best, JennaView Thread
This spam has gotten really out of control and I believe is keeping people from posting here who really need advice or just to chat about their symptoms and issues. Can't something be done to fix this???? It appears to be getting worse.
Pattie, I had a lot of leg and joint pain for the first year in particular. It gets better with time, but if it is so bad that you have swelling, it may be that you need a different medication. I never had any swelling, but severe at times joint and leg pain. I would check with your doc as the swelling sounds horrible. This medication does have some lousy side effects, but I am trying to stick it out best I can !
I found the radiation to be tolerable. I had 36 rounds, but I also went thru chemo and it was much easier than that. I will say that as it progresses you may feel more tired and more sore. Please stay hydrated, eat well, and use a cream like Eucerin on the areas that may become tender.